Alert archive / California / Wind Advisories in 2013

Wind Advisory 74, NWS Los Angeles, CA

November 13, 2013

NWS Los Angeles, CA issued this wind advisory at Nov 13, 2013, 5:19 PM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2013, 5:19 PM PST (01:19 UTC)
Expired
Nov 14, 2013, 3:00 AM PST
In force
10 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WWUS76 KLOX 140119
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
519 PM PST WED NOV 13 2013

...GUSTY NORTHERLY WINDS THROUGH LATE TONIGHT FOR THE SANTA BARBARA
COUNTY SOUTH COAST AND MOUNTAINS...

.GUSTY NORTH TO NORTHEAST CANYON WINDS WILL AFFECT THE SANTA
BARBARA COUNTY SOUTH COAST AND MOUNTAINS THROUGH LATE TONIGHT.
WIND GUSTS UP TO 45 MPH CAN BE EXPECTED MAINLY FOR THE SANTA YNEZ
RANGE...WITH GUSTS UP TO 40 MPH FOR THE SOUTH COAST. THE STRONGEST
WINDS WILL BE BELOW AND THROUGH THE PASSES AND CANYONS. WINDS ARE
EXPECTED TO DIMINISH LATE TONIGHT.

CAZ039-141100-
/O.NEW.KLOX.WI.Y.0074.131114T0119Z-131114T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
519 PM PST WED NOV 13 2013

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40
  MPH...STRONGEST BELOW PASSES AND CANYONS.

* TIMING...THROUGH LATE TONIGHT

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY
  101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND ON
  HIGHWAY 154 BELOW SAN MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ052-141100-
/O.NEW.KLOX.WI.Y.0074.131114T0119Z-131114T1100Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
519 PM PST WED NOV 13 2013

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.
  ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS EVENING AROUND
  MONTECITO HILLS. THE STRONGEST WINDS WILL BE THROUGH PASSES AND
  CANYONS.

* TIMING...THROUGH LATE TONIGHT.

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY
  101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH SAN MARCOS
  PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SIRARD
3 follow-up statements
216 
WWUS76 KLOX 140307
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
707 PM PST WED NOV 13 2013

...GUSTY NORTHERLY WINDS THROUGH LATE TONIGHT FOR PORTIONS OF
SOUTHWESTERN CALIFORNIA...

.GUSTY NORTH TO NORTHEAST CANYON WINDS WILL AFFECT THE SANTA
BARBARA COUNTY SOUTH COAST AND MOUNTAINS...THE SANTA MONICA
MOUNTAINS AND THE LOS ANGELES COUNTY COAST FROM MALIBU TO THE
HOLLYWOOD HILLS THROUGH LATE TONIGHT. WIND GUSTS UP TO 45 MPH CAN
BE EXPECTED MAINLY FOR THE SANTA YNEZ RANGE AND THE SANTA MONICA
MOUNTAINS...WITH GUSTS UP TO 40 MPH FOR COASTAL AREAS. THE
STRONGEST WINDS WILL BE BELOW AND THROUGH THE PASSES AND CANYONS.
WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT.

CAZ046-141100-
/O.EXA.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
707 PM PST WED NOV 13 2013

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.
  ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS EVENING. THE
  STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS.

* TIMING...THROUGH LATE TONIGHT.

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON
  MULHOLLAND HIGHWAY AND ON HIGHWAY 27 THROUGH TOPANGA CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ041-141100-
/O.EXA.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH
707 PM PST WED NOV 13 2013

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS...NORTH TO NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH
  FROM MALIBU TO THE HOLLYWOOD HILLS. THE STRONGEST WINDS WILL BE
  BELOW PASSES AND CANYONS.

* TIMING...THROUGH LATE TONIGHT.

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY
  1 FROM MALIBU TO PACIFIC PALISADES AND ALONG INTERSTATE 405
  THROUGH SEPULVEDA PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-141100-
/O.CON.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
707 PM PST WED NOV 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 
  MPH...STRONGEST BELOW PASSES AND CANYONS.

* TIMING...THROUGH LATE TONIGHT

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON 
  HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND 
  ON HIGHWAY 154 BELOW SAN MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ052-141100-
/O.CON.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
707 PM PST WED NOV 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 
  MPH. ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS EVENING 
  AROUND MONTECITO HILLS. THE STRONGEST WINDS WILL BE THROUGH 
  PASSES AND CANYONS.

* TIMING...THROUGH LATE TONIGHT.

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON 
  HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH 
  SAN MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SIRARD
590 
WWUS76 KLOX 140319 CCA
NPWLOX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
718 PM PST WED NOV 13 2013

...GUSTY NORTHERLY WINDS THROUGH LATE TONIGHT FOR PORTIONS OF
SOUTHWESTERN CALIFORNIA...

.GUSTY NORTH TO NORTHEAST CANYON WINDS WILL AFFECT THE SANTA
BARBARA COUNTY SOUTH COAST AND MOUNTAINS...THE SANTA MONICA
MOUNTAINS AND THE LOS ANGELES COUNTY COAST FROM MALIBU TO THE
HOLLYWOOD HILLS THROUGH LATE TONIGHT. WIND GUSTS UP TO 45 MPH CAN
BE EXPECTED MAINLY FOR THE SANTA YNEZ RANGE AND THE SANTA MONICA
MOUNTAINS...WITH GUSTS UP TO 40 MPH FOR COASTAL AREAS. THE
STRONGEST WINDS WILL BE BELOW AND THROUGH THE PASSES AND CANYONS.
WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT.

CAZ046-141100-
/O.EXA.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
718 PM PST WED NOV 13 2013

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.
  ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS EVENING. THE
  STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS.

* TIMING...THROUGH LATE TONIGHT.

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON
  MULHOLLAND HIGHWAY AND ON HIGHWAY 27 THROUGH TOPANGA CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ041-141100-
/O.COR.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH
718 PM PST WED NOV 13 2013

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY FROM MALIBU TO
THE HOLLYWOOD HILLS...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WINDS...NORTH TO NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH
  FROM MALIBU TO THE HOLLYWOOD HILLS. THE STRONGEST WINDS WILL BE
  BELOW PASSES AND CANYONS.

* TIMING...THROUGH LATE TONIGHT.

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY
  1 FROM MALIBU TO PACIFIC PALISADES AND ALONG INTERSTATE 405
  THROUGH SEPULVEDA PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-141100-
/O.CON.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
718 PM PST WED NOV 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 
  MPH...STRONGEST BELOW PASSES AND CANYONS.

* TIMING...THROUGH LATE TONIGHT

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON 
  HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND 
  ON HIGHWAY 154 BELOW SAN MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ052-141100-
/O.CON.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
718 PM PST WED NOV 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 
  MPH. ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS EVENING 
  AROUND MONTECITO HILLS. THE STRONGEST WINDS WILL BE THROUGH 
  PASSES AND CANYONS.

* TIMING...THROUGH LATE TONIGHT.

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON 
  HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH 
  SAN MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SIRARD
593 
WWUS76 KLOX 141105
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
305 AM PST THU NOV 14 2013

CAZ039-142045-
/O.EXP.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
/O.NEW.KLOX.WI.Y.0075.131115T0300Z-131115T1200Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
305 AM PST THU NOV 14 2013

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST
FRIDAY...
...CURRENT WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST FRIDAY.

* WINDS AND TIMING...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO
  TO 45 MPH WILL REDEVELOP THIS EVENING AND CONTINUE OVERNIGHT.

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON 
  HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND 
  ON HIGHWAY 154 BELOW SAN MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ052-142045-
/O.EXP.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
/O.NEW.KLOX.WI.Y.0075.131115T0300Z-131115T1200Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
305 AM PST THU NOV 14 2013

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST
FRIDAY...
...CURRENT WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST FRIDAY.

* WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO
  TO 45 MPH WILL REDEVELOP THIS EVENING AND CONTINUE OVERNIGHT

* IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON 
  HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH 
  SAN MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ041-046-141215-
/O.EXP.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH...TOPANGA
305 AM PST THU NOV 14 2013

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE FALLEN TO BELOW ADVISORY LEVELS. LOCAL NORTH WINDS 15
TO 25 MPH WILL CONTINUE THROUGH THIS MORNING.

$$

ASR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:45 PM PST, 1 hour 34 minutes earlier.

Area forecast discussion, Nov 13, 3:45 PM PST, 1 hour 34 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
345 PM PST WED NOV 13 2013

***UPDATE FOR NEW AVIATION DISCUSSION***

.SYNOPSIS...

ANOTHER WARM DAY TODAY BUT A COOLING TREND WILL BEGIN TOMORROW AND
AFTERNOON TEMPERATURES WILL BE DOWN TO BELOW NORMAL BY SATURDAY. THE
MARINE LAYER WILL RETURN FRIDAY NIGHT AND THERE IS A SLIGHT CHANCE
OF SHOWERS FOR LOS ANGELES COUNTY SATURDAY AND EARLY SUNDAY.

&&

.SHORT TERM (TODAY-SAT)...A HOT DAY TODAY WITH SOME RECORDS BROKEN
(THOUGH DOWNTOWN LA FELL SHORT OF ITS RECORD OF 96 IN 1933).
OFFSHORE GRADIENTS EXPECTED TO WEAKEN THURSDAY AS A TROF APPROACHES
NORTHERN CALIFORNIA. THE AIR MASS WILL BE COOLING AS WELL SO THIS
MAKES FOR A TRICKY HIGH TEMPERATURE FORECAST FOR COAST/VALLEYS. MOST
AREAS WILL GET OFF TO A QUICK START, PERHAPS BRIEFLY WARMER THAN
TODAY, BUT THEN WARMING WILL CEASE MUCH EARLIER AS A SEA BREEZE
DEVELOPS AND PUSHES INLAND. SO WHILE 9 AM TEMP TRENDS MAY BE UP IN
SOME AREAS, 1 PM TEMPERATURE TRENDS WILL BE NOTICEABLY COOLER,
ESPECIALLY CLOSER TO THE COAST, POSSIBLY AS MUCH AS 15 DEGREES IN
SOME SPOTS.

THE PREVIOUSLY MENTIONED TROF WILL BE THE FIRST OF TWO TO IMPACT OUR
AREA THROUGH THE WEEKEND. THIS ONE WILL MOVE THROUGH FRIDAY AND THE
MAIN IMPACT WILL BE FURTHER COOLING, AN INCREASE IN MARINE LYR
CLOUDS FOR MAINLY LA COUNTY, AND A STRONG INCREASE IN NORTHWEST FLOW
ACROSS MUCH OF THE AREA, THOUGH MOST NOTICEABLY FOR THE OFFSHORE
WATERS, CENTRAL COAST, SRN SBA COUNTY, AND THE MTNS AND ANTELOPE
VALLEY.

THE SECOND TROF WILL MOVE THROUGH SATURDAY AND THERE ARE SOME MODEL
DIFFERENCES WITH THIS ONE. THE GFS FAVORS A MORE INLAND TRAJECTORY
WITH LESS COLD AIR DROPPING INTO CALIFORNIA WHILE THE NAM AND ECMWF
ARE FURTHER WEST AND COLDER. ALL SOLUTIONS SUPPORT A DEEPENING
MARINE LYR FOR LA COUNTY, FURTHER INCREASE IN NORTHWEST FLOW, AND A
STRONG EDDY CIRCULATION POSSIBLY GENERATING SOME LIGHT PRECIP FOR
SOUTHEASTERN LA COUNTY (ESPECIALLY THE SAN GABRIEL FOOTHILLS AND
MTNS). HAVE KEPT IN SOME LOW POPS FOR THOSE AREAS. MAY NEED TO BOOST
THEM IF COLDER/FARTHER WEST SOLUTIONS PAN OUT, THOUGH AT THIS POINT
NOT EVEN COMPLETELY SOLD ON CLOUD COVERAGE DUE TO THE STRONG
NORTHWEST FLOW DEVELOPING BEHIND THE FRIDAY TROF. THERE WILL LIKELY
BE A SIGNIFICANT DECREASE IN CLOUD COVERAGE FROM ORANGE COUNTY/IE UP
THROUGH SRN SBA COUNTY DUE TO THE LOW LVL SUBSIDENCE FROM THE NW
WINDS BUT DIFFICULT TO PIN POINT WHERE EXACTLY THE CLOUDS WILL STOP.
THE NAM ALSO HAS MORE MOISTURE MOVING INTO NRN SLO COUNTY SAT
AFTERNOON AND WILL NEED TO FOLLOW THE MODELS CLOSELY TO SEE IF SOME
SMALL POPS WILL BE NEEDED UP THERE AS THE FRONT MOVES THROUGH DURING
THE DAY. ADVISORY LEVEL WEST WINDS POSSIBLE FOR THE ANTELOPE VALLEY
AS ONSHORE GRADIENTS REALLY KICK IN. AND MAY ALSO NEED ADVISORIES
FOR SRN SBA COUNTY FOR NORTHERLY WINDS THROUGH THE PASSES. DAYTIME
HIGHS (CLOUDS OR NO CLOUDS) SHOULD TOP OUT IN THE 60S FOR MOST
COAST/VALLEY LOCATIONS.

.LONG TERM (SUN-WED)...SOME LINGERING CLOUDS/LIGHT PRECIP POSSIBLE
FOR EASTERN LA COUNTY SUNDAY MORNING, OTHERWISE SKIES CLEARING OUT
BEHIND THE TROF WITH DRIER NORTHWEST FLOW. MOST AREAS SHOULD SEE AT
LEAST A FEW DEGREES OF WARMUP SUNDAY WITH MUCH LESS WIND. THE
WARMING TREND TO CONTINUE THROUGH THE TUESDAY UNDER CLEAR SKIES. A
LITTLE TROF PASSES TO THE NORTH TUE AND EARLY WEDNESDAY WILL HAVE
LITTLE TO NO IMPACT LOCALLY OTHER THAN POSSIBLY STALLING THE WARMING
TREND BRIEFLY. THE GFS SHOWS A STRENGTHENING RIDGE FOR THE END OF
NEXT WEEK WITH SOME OFFSHORE FLOW, SUGGESTING ANOTHER SIGNIFICANT
WARMUP NEXT THU/FRI, THOUGH THE ECMWF/GEM SOLUTIONS ARE WEAKER. NOT
SEEING ANY MODELS SHOWING ANY RAIN OUTSIDE OF THE DEEP MARINE LYR
DRIZZLE/LIGHT SHOWERS FOR ERN LA COUNTY THIS WEEKEND SO OUR DRY FALL
AND VERY DRY 2013 WILL LIKELY CONTINUE AT LEAST FOR THE NEXT 10 DAYS
OR SO.

&&

.AVIATION...13/2345Z...HI CONFIDENCE IN 00Z TAF PACKAGE WITH VFR
CONDITIONS EXPECTED AT ALL AIRFIELDS THRU THU.

KLAX...HI CONFIDENCE IN 00Z TAF WITH VFR CONDITIONS EXPECTED THRU
THU EVENING.

KBUR...HI CONFIDENCE IN 00Z TAF WITH VFR CONDITIONS EXPECTED THRU
THU AFTERNOON.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
GALE WATCH (SEE LAXMWWLOX).

&&

PUBLIC...MW
AVIATION...SIRARD
SYNOPSIS...KJ

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 13, 3:00 PM PST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 PM PST WED NOV 13 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-141400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
300 PM PST WED NOV 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

ELEVATED FIRE DANGER CONTINUES TODAY DUE TO THE COMBINATION OF OFFSHORE
BREEZES...VERY LOW HUMIDITIES...AND RECORD BREAKING HEAT. ISOLATED
CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

A WARM AND VERY DRY AIR MASS WILL CONTINUE ACROSS SOUTHERN
CALIFORNIA ON THURSDAY...MAINTAINING ELEVATED FIRE DANGER.

GALE FORCE WINDS WILL BE POSSIBLE ACROSS THE OUTER COASTAL WATERS
THURSDAY AFTERNOON THROUGH FRIDAY EVENING...WITH GUSTS POTENTIALLY
UP TO 40 KNOTS AT TIMES.

* GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GOMBERG

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 2:29 AM PSTGale WarningLOX42 hr
Nov 14, 3:05 AM PSTWind AdvisoryLOX24 hr
Nov 14, 1:37 PM PSTBeach Hazards StatementLOX45 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.